# SDR AUS20030480

- Difficulty date: May 5, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Boeing 737724
- Engine: Ge CFM567B24
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: D11822
- Condition: Chafed
- Location: Te Flap Control
- Stage of operation: TO
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP WIRING CHAFED IN AREA BETWEEN CONNECTOR D11822 PINS 6 AND 7AND CONNECTOR D11824 PINS 1 AND 2.
